# SDR SWIA2019052445920

- Difficulty date: April 28, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 39,408 hours, 24,596 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 235 RT UPPER FRAME SECTOR HAS A VISUAL CRACK. (202-MOD) RO: 05/23/2019) NEW SERVICABLE RT UPPER FRAME SECTOR WAS INSTALLED IAW SRM.
